The bounded approximation property of variable lebesgue spaces and nuclearity

File Description SizeFormat 
LpxAPP2016-12-22.pdfAccepted version363 kBAdobe PDFView/Open
Title: The bounded approximation property of variable lebesgue spaces and nuclearity
Authors: Delgado, J
Ruzhansky, M
Item Type: Journal Article
Abstract: In this paper we prove the bounded approximation property for vari- able exponent Lebesgue spaces, study the concept of nuclearity on such spaces and apply it to trace formulae such as the Grothendieck-Lidskii formula. We apply the obtained results to derive criteria for nuclearity and trace formulae for periodic operators on R n in terms of global symbols.
Issue Date: 8-Apr-2018
Date of Acceptance: 28-Dec-2016
URI: http://hdl.handle.net/10044/1/43597
DOI: https://dx.doi.org/10.7146/math.scand.a-102962
ISSN: 0025-5521
Publisher: Mathematica Scandinavica
Start Page: 299
End Page: 319
Journal / Book Title: Mathematica Scandinavica
Volume: 122
Issue: 2
Copyright Statement: © 2018 Mathematica Scandinavica
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
Funder's Grant Number: EP/K039407/1
RPG-2014-002
Keywords: Science & Technology
Physical Sciences
Mathematics
BANACH-SPACES
MIXED-NORM
L-P
OPERATORS
FORMULA
math.FA
math.SP
46B28, 47B10 (Primary), 47G10, 47B06 (Secondary)
0101 Pure Mathematics
General Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx